RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 829–834 (Mi de8761)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type

M. Mirsaburov

Termez State University

Full text: PDF file (589 kB)

English version:
Differential Equations, 1995, 31:5, 768–773

Bibliographic databases:
UDC: 517.956.6
Received: 17.01.1994

Citation: M. Mirsaburov, “Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type”, Differ. Uravn., 31:5 (1995), 829–834; Differ. Equ., 31:5 (1995), 768–773

Citation in format AMSBIB
\Bibitem{Mir95}
\by M.~Mirsaburov
\paper Problems of Bitsadze--Samarski{\v\i} type for a class of equations of mixed type
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 829--834
\mathnet{http://mi.mathnet.ru/de8761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370802}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 768--773


Linking options:
  • http://mi.mathnet.ru/eng/de8761
  • http://mi.mathnet.ru/eng/de/v31/i5/p829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Mirsaburov, “A nonlocal boundary value problem for the Gellerstedt equation”, Math. Notes, 67:5 (2000), 611–617  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019